# SDR ERAA201309170063

- Difficulty date: September 14, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 53,848 hours, 74,541 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001A
- Part serial: 749
- Condition: Defective
- Location: Nr 2 Ac
- Part time: 5,512 hours, 6,173 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT NR 2 GENERATOR FAILED.  R & R NR 2 AC GENERATOR IAW MM 24-21-01. OPS AND LEAK CHECKED GOOD.
